BibTeX record journals/amc/DuQWWG19

download as .bib file

@article{DBLP:journals/amc/DuQWWG19,
  author    = {Mingjing Du and
               Xiaohua Qiao and
               Biao Wang and
               Yulan Wang and
               Bo Gao},
  title     = {A novel method for numerical simulation of sand motion model in beach
               formation based on fractional Taylor-Jumarie series expansion and
               piecewise interpolation technique},
  journal   = {Applied Mathematics and Computation},
  volume    = {347},
  pages     = {15--21},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.amc.2018.10.085},
  doi       = {10.1016/j.amc.2018.10.085},
  timestamp = {Fri, 04 Jan 2019 16:27:27 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/amc/DuQWWG19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics